# SDR IPXA2023092421339

- Difficulty date: August 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 29,063 hours, 20,599 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 146N5391
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT: REMOVE THE #2 R/H TRANSITION PANEL TO FOM FOR SUSPECTED CORROSION BELOW PANEL AT STA 1380 INSTALLED NEW TRANSITION PANEL IAW SRM 51-40-02. REVIEWED.
